Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 96, NWS North Platte, NE

June 8, 2020Boyd County, Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 8, 2020, 9:57 PM CDT for Boyd County, Holt County, Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2020, 9:57 PM CDT (02:57 UTC)
Expired
Jun 8, 2020, 10:45 PM CDT
In force
48 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
2.5 in
Wind
70.0 mph

Counties Boyd County, NE, Holt County, NE

The radar

The North Platte radar (KLNX), 162 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 10:00 PM CDTHAIL 1.55 W Bristow, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 5:56 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.0 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1799 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
0.8
Supercell composite
20.3

Open this sounding in Storm Lab

The text

As transmitted.

362 
WUUS53 KLBF 090257
SVRLBF
NEC015-089-090345-
/O.NEW.KLBF.SV.W.0096.200609T0257Z-200609T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
957 PM CDT Mon Jun 8 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northwestern Holt County in north central Nebraska...
  Central Boyd County in north central Nebraska...

* Until 1045 PM CDT.

* At 957 PM CDT, a severe thunderstorm was located near Atkinson, or
  18 miles northwest of O'Neill, moving northeast at 30 mph.

  HAZARD...Tennis ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Spencer, Atkinson, Stuart, Butte, Lynch, Bristow, Emmet, Anoka,
  Hull Lake State Wildlife Management Area, Spencer Dam, Midway,
  Parshall Bridge State Wildlife Management Area and Anncar.

This includes the following highways...
 Highway 20 between mile markers 278 and 300.
 Highway 281 between mile markers 196 and 216.
 Highway 12 between mile markers 111 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4243 9883 4258 9919 4296 9888 4283 9847
TIME...MOT...LOC 0257Z 217DEG 27KT 4260 9897 

HAIL...2.50IN
WIND...70MPH
 
$$

Snively
2 follow-up statements
466 
WWUS53 KLBF 090315
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1015 PM CDT Mon Jun 8 2020

NEC015-089-090345-
/O.CON.KLBF.SV.W.0096.000000T0000Z-200609T0345Z/
Holt NE-Boyd NE-
1015 PM CDT Mon Jun 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTH CENTRAL HOLT AND CENTRAL BOYD COUNTIES...

At 1015 PM CDT, a severe thunderstorm was located 13 miles southwest
of Spencer, moving northeast at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Spencer, Butte, Lynch, Bristow, Anoka, Spencer Dam, Midway, Parshall
Bridge State Wildlife Management Area, Hull Lake State Wildlife
Management Area and Anncar.

This includes the following highways...
 Highway 281 between mile markers 196 and 216.
 Highway 12 between mile markers 111 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4253 9874 4274 9906 4296 9888 4283 9847
TIME...MOT...LOC 0315Z 220DEG 27KT 4270 9882 

HAIL...1.75IN
WIND...60MPH
 
$$

Snively
482 
WWUS53 KLBF 090331
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1031 PM CDT Mon Jun 8 2020

NEC015-089-090345-
/O.CON.KLBF.SV.W.0096.000000T0000Z-200609T0345Z/
Holt NE-Boyd NE-
1031 PM CDT Mon Jun 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTH CENTRAL HOLT AND SOUTHEASTERN BOYD COUNTIES...

At 1031 PM CDT, a severe thunderstorm was located near Spencer,
moving northeast at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Spencer, Lynch, Bristow, Spencer Dam, Midway and Anncar. 

This includes the following highways...
 Highway 281 between mile markers 198 and 216.
 Highway 12 between mile markers 118 and 135.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4264 9864 4275 9887 4293 9879 4283 9847
TIME...MOT...LOC 0331Z 219DEG 29KT 4282 9866 

HAIL...1.75IN
WIND...60MPH
 
$$

Snively

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:18 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jun 8, 7:18 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
718 PM CDT Mon Jun 8 2020

.SHORT TERM...(This evening through Tuesday night)
Issued at 230 PM CDT Mon Jun 8 2020

The HRRR and NAMdng model wind gust products both show high wind
criteria Tuesday. The NAM indicates winds of 65kts at h800mb, the
top of the mix layer as indicated in Bufkit. These strong winds are
emanating from strong Pacific high pressure building through the
Rockies in the wake of 995mb low pressure across KS. The wind
forecast uses the guidance blend and a High Wind Warning is in place
across swrn Nebraska beginning early Tuesday morning and ending
Tuesday evening.

The POP and temperature forecast uses the short term model blend.
High temperatures Tuesday came in with upper 50s to lower 60s. These
are near record low highs and North Platte could tie or break the
previous record of 58 set in 1895.

There is little change in the POP forecast tonight through Tuesday
except that the storm system is slower and producing a prolonged
period of warp-around rain Tuesday associated with an inverted
h700mb trof across Nebraska, deformation and mid level
frontogenesis. Postfrontal elevated thunderstorms are in the
forecast along the h700mb warm air advection zone.

Severe storm development late this afternoon and this evening
revolves around storms firing on a sfc front draped across ncntl
Nebraska this afternoon. MLCAPE of 2000-3000J/KG and 45-50kt winds
at h500mb will fuel the expected development of supercells. The RAP
model indicates moderate CAPE and shear with no cap by 22z. The RAP
also indicates a zone of very strong sfc warm air advection
developing across wrn KS this afternoon, aimed at ncntl Nebraska.
This warm air advection should continue throughout the evening hours
as a triple point forms near Goodland KS.

.LONG TERM...(Wednesday through Monday)
Issued at 230 PM CDT Mon Jun 8 2020

Dry weather is in place Wednesday through Monday with just an
isolated thunderstorm chance Saturday night through Monday. The
anomalous storm system affecting Nebraska tonight and Tuesday will
phase with Tropical Depression Cristobal and be located across the
Great Lakes Wednesday. Pacific high pressure will build through
Nebraska Wednesday and Thursday. The Great Lakes storm will deepen
to around 983 mb and pull a batch of Canadian high pressure south
through the Midwest Friday and beyond. This will present little
opportunity for return moisture across Nebraska until Saturday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 716 PM CDT Mon Jun 8 2020

Thunderstorms ongoing this evening from near KLBF northeast to
near and east of KANW. Some of these storms will be severe and
contain large hail, damaging winds, with an isolated tornado
possible. An advancing cold front will also bring northerly winds
up to 45 kts after 09Z and continuing through the day Tuesday.
Heavy rainfall is also occurring this evening, which will cause
reductions in visibility at times.

&&

.HYDROLOGY...
Issued at 230 PM CDT Mon Jun 8 2020

The short term model blend, the NAM, HRRR and RAP models continue
to advertise very heavy rainfall this evening associated with the
formation of a closed h700mb low across KS and a slow moving cold
front across Nebraska. Rain and elevated thunderstorms will
continue Tuesday as this upper low moves slowly east through KS.
The rain should end late Tuesday evening. These models all suggest
a heavy rain center will occur somewhere across ncntl Nebraska
tonight with 4 or more inches by Tuesday morning.

The Flood Watch for Custer county has been expanded north to include
most of north central Nebraska east of highway 83. WPC has been
suggesting high precipitable water, rainfall efficiency, training,
back-building and continued moisture flux for a few forecast cycles
across this area.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 4 AM CDT /3 AM MDT/ to 9 PM CDT /8 PM
MDT/ Tuesday for NEZ056>059-069>071.

Flood Watch through Tuesday morning for NEZ006>010-026>028-038.

&&

SHORT TERM...CDC
LONG TERM...CDC
AVIATION...Roberg
HYDROLOGY...CDC
Hazardous weather outlook, Jun 8, 3:36 PM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
336 PM CDT Mon Jun 8 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-092045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
336 PM CDT Mon Jun 8 2020 /236 PM MDT Mon Jun 8 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Scattered severe thunderstorms are expected to develop across
portions of southwest and north central Nebraska this evening.
Storms are expected to produce large hail, damaging winds, and
heavy rainfall. An isolated tornado or two is also possible.

Repeating thunderstorms this evening could produce 1 to 2 inches
of rainfall over the same location which will lead to flooding.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

Heavy rainfall and strong winds will continue Tuesday with
localized flooding possible.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Jun 8, 9:13 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 PM CDT MON JUN 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     HEAVY RAIN       7 E STAPLETON           41.48N 100.38W
06/08/2020  E3.30 INCH       LOGAN              NE   FIRE DEPT/RESCUE

            REPORT VIA FIRE CHIEF OF 3.3 INCHES OF RAINFALL, STORM
            TOTAL.

&&

JGOMEZ
Special weather statement, Jun 8, 9:14 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service North Platte NE
814 PM MDT Mon Jun 8 2020

NEZ022-090300-
Garden NE-
814 PM MDT Mon Jun 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARDEN AND SOUTHERN
SHERIDAN COUNTIES UNTIL 900 PM MDT...

At 813 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Crescent Lake National Wildlife Refuge, or 27
miles southeast of Alliance, moving northeast at 35 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Miles Lake, Mumper, Herman Lake, Jerry Lake, Kincaid Lake, Wild Horse
Flats and Tralnor Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4201 10267 4201 10207 4196 10207 4167 10257
      4179 10268
TIME...MOT...LOC 0213Z 236DEG 30KT 4179 10255

Kulik
Special weather statement, Jun 8, 9:21 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
921 PM CDT Mon Jun 8 2020

NEZ026-036-037-059-090300-
McPherson NE-Blaine NE-Lincoln NE-Logan NE-
921 PM CDT Mon Jun 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LINCOLN...LOGAN...
SOUTHEASTERN MCPHERSON...NORTHWESTERN CUSTER...SOUTHWESTERN BLAINE
AND SOUTHEASTERN THOMAS COUNTIES UNTIL 1000 PM CDT...

At 920 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Stapleton to 9 miles southeast of Ringgold
to near Lake Maloney State Recreation Area. Movement was north at 10
mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
North Platte, Stapleton, Gandy, Lake Maloney State Recreation Area,
North Platte Airport, Logan, Shanklin Bluff, Tarboz Lake, Hoagland
and Brown Lake.

This includes the following highways...
 Highway 92 between mile markers 216 and 246.
 Highway 97 between mile markers 1 and 8.
 Interstate 80 in Nebraska between mile markers 173 and 184.
 Highway 83 between mile markers 76 and 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central, southwestern, north central and west central Nebraska.

LAT...LON 4100 10081 4122 10088 4170 10067 4174 10050
      4174 10029 4175 10027 4180 10027 4180 10025
      4139 10025 4139 10024 4127 10024
TIME...MOT...LOC 0220Z 175DEG 7KT 4155 10048 4139 10068 4106 10078

Kulik
Special weather statement, Jun 8, 9:30 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service North Platte NE
930 PM CDT Mon Jun 8 2020

NEZ009-010-027-028-090315-
Loup NE-Holt NE-Garfield NE-Rock NE-
930 PM CDT Mon Jun 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...LOUP...
NORTHWESTERN GARFIELD AND SOUTHWESTERN HOLT COUNTIES UNTIL 1015 PM
CDT...

At 930 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northwest of Calamus Reservoir State Recreation Area, or 14
miles north of Taylor, moving northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Rose, Fox Bayou, Duff, Horseshoe Bend Lake, Hannamon Bayou
Campground, Valley View Flat Campground and Carson Lake.

This includes Highway 183 between mile markers 127 and 163.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Nebraska.

LAT...LON 4179 9941 4191 9965 4232 9958 4223 9898
      4185 9929
TIME...MOT...LOC 0230Z 218DEG 27KT 4198 9944

Snively
Special weather statement, Jun 8, 9:34 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service North Platte NE
934 PM CDT Mon Jun 8 2020

NEZ005-094-090300-
Eastern Cherry NE-Western Cherry NE-
934 PM CDT Mon Jun 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL
1000 PM CDT/900 PM MDT/...

At 934 PM CDT/834 PM MDT/, Doppler radar was tracking a strong
thunderstorm over Valentine, moving northeast at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Valentine, Crookston and Highway 97 crossing the Niobrara River.

This includes the following highways...
 Highway 20 between mile markers 182 and 202.
 Highway 97 between mile markers 125 and 141.
 Highway 83 between mile markers 205 and 222.
 Highway 12 between mile markers 1 and 11.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM
MDT/ for north central Nebraska.

LAT...LON 4277 10053 4271 10090 4300 10082 4299 10035
TIME...MOT...LOC 0234Z 204DEG 47KT 4289 10060

Snively
Local storm report, Jun 8, 9:46 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM CDT MON JUN 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     FLOOD            NORTH PLATTE            41.13N 100.77W
06/08/2020                   LINCOLN            NE   EMERGENCY MNGR

            MINOR FLOODING REPORTED AROUND TOWN.

&&

JGOMEZ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:08 PM CDTSevere Thunderstorm WarningLBFBrown52 min
Jun 8, 7:28 PM CDTSevere Thunderstorm WarningLBFCherry, Thomas20 min
Jun 8, 7:33 PM CDTSpecial Weather StatementLBFKeya Paha42 min
Jun 8, 7:42 PM CDTSevere Thunderstorm WarningLBFHolt, Keya Paha, Rock48 min
Jun 8, 7:42 PM CDTTornado WarningLBFCuster, Lincoln48 min
Jun 8, 7:46 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock44 min
Jun 8, 8:00 PM CDTSevere Thunderstorm WarningLBFLincoln45 min
Jun 8, 8:01 PM CDTSevere Thunderstorm WarningLBFHolt, Rock44 min
Jun 8, 8:04 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock26 min
Jun 8, 8:14 PM CDTTornado WarningLBFHolt, Rock31 min
Jun 8, 8:21 PM CDTTornado Warning Tornado observedLBFCuster39 min
Jun 8, 8:23 PM CDTFlash Flood WarningLBFCuster, Lincoln, Logan9 hr
Jun 8, 8:29 PM CDTAreal Flood AdvisoryLBFBlaine, Custer10 hr
Jun 8, 8:33 PM CDTSevere Thunderstorm WarningLBFBrown, Rock42 min
Jun 8, 8:34 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan41 min
Jun 8, 8:37 PM CDTSpecial Weather StatementLBFBoyd23 min
Jun 8, 8:44 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt46 min
Jun 8, 8:47 PM CDTSevere Thunderstorm WarningLBFHolt, Rock43 min
Jun 8, 8:49 PM CDTSpecial Weather StatementLBFCherry41 min
Jun 8, 8:58 PM CDTAreal Flood AdvisoryLBFLogan3 hr
Jun 8, 9:02 PM CDTAreal Flood AdvisoryLBFBrown, Rock3 hr
Jun 8, 9:14 PM CDTSpecial Weather StatementLBFGarden46 min
Jun 8, 9:18 PM CDTSevere Thunderstorm WarningLBFBoyd27 min
Jun 8, 9:21 PM CDTSpecial Weather StatementLBFLincoln, Logan39 min
Jun 8, 9:23 PM CDTSevere Thunderstorm WarningLBFHolt, Rock37 min
Jun 8, 9:30 PM CDTSpecial Weather StatementLBFLoup45 min
Jun 8, 9:30 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup45 min
Jun 8, 9:52 PM CDTAreal Flood AdvisoryLBFLincoln3 hr
Jun 8, 10:01 PM CDTSpecial Weather StatementLBFLogan44 min
Jun 8, 10:04 PM CDTSpecial Weather StatementLBFHolt41 min
Jun 8, 10:18 PM CDTSevere Thunderstorm WarningLBFBrown, Rock42 min
Jun 8, 10:20 PM CDTAreal Flood AdvisoryLBFBoyd, Holt6 hr
Jun 8, 10:20 PM CDTSevere Thunderstorm WarningLBFHolt40 min
Jun 8, 10:26 PM CDTSpecial Weather StatementLBFLoup49 min
Jun 8, 10:38 PM CDTSevere Thunderstorm WarningLBFBoyd23 min
Jun 8, 10:43 PM CDTSpecial Weather StatementLBFBlaine, Logan, Thomas47 min
Jun 8, 10:43 PM CDTSevere Thunderstorm WarningLBFGarden47 min
Jun 8, 10:55 PM CDTSpecial Weather StatementLBFRock50 min
Jun 8, 11:05 PM CDTSevere Thunderstorm WarningLBFHolt, Rock40 min
Jun 8, 11:14 PM CDTSpecial Weather StatementLBFRock46 min
Jun 8, 11:25 PM CDTSpecial Weather StatementLBFGrant50 min
Jun 8, 11:43 PM CDTAreal Flood AdvisoryLBFLogan7 hr
Jun 8, 11:43 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt47 min
Jun 8, 11:48 PM CDTAreal Flood AdvisoryLBFBrown, Rock7 hr
Jun 9, 12:03 AM CDTSpecial Weather StatementLBFKeith42 min
Jun 9, 12:08 AM CDTSpecial Weather StatementLBFBrown37 min
Jun 9, 12:19 AM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith41 min
Jun 9, 12:56 AM CDTSpecial Weather StatementLBFArthur, Keith49 min
Jun 9, 1:11 AM CDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson34 min
Jun 9, 2:24 AM CDTSpecial Weather StatementLBFDeuel51 min
Jun 9, 9:22 AM CDTRiver Flood WarningLBFHolt34 hr
Jun 9, 10:11 AM CDTSpecial Weather StatementLBFBoyd49 min
Jun 9, 1:21 PM CDTSpecial Weather StatementLBFHolt39 min
Jun 9, 1:58 PM CDTSpecial Weather StatementLBFBoyd, Garfield, Holt, Wheeler47 min
Jun 9, 2:38 PM CDTAreal Flood AdvisoryLBFHolt15 hr
Jun 9, 3:00 PM CDTAreal Flood AdvisoryLBFBoyd44 min
Jun 9, 3:34 PM CDTSpecial Weather StatementLBFHolt41 min
Jun 9, 5:27 PM CDTAreal Flood AdvisoryLBFBoyd20 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.